RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 3, Pages 613–621 (Mi tvp4641)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

On shape of trajectories of Gaussian processes having large massive excursions. II

E. V. Kremenaa, V. I. Piterbarga, J. Huslerb

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of Bern

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00075


DOI: https://doi.org/10.4213/tvp4641

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:3, 513–520

Bibliographic databases:

Received: 08.05.2015

Citation: E. V. Kremena, V. I. Piterbarg, J. Husler, “On shape of trajectories of Gaussian processes having large massive excursions. II”, Teor. Veroyatnost. i Primenen., 60:3 (2015), 613–621; Theory Probab. Appl., 60:3 (2016), 513–520

Citation in format AMSBIB
\Bibitem{KrePitHus15}
\by E.~V.~Kremena, V.~I.~Piterbarg, J.~Husler
\paper On shape of trajectories of Gaussian processes having large massive excursions.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 3
\pages 613--621
\mathnet{http://mi.mathnet.ru/tvp4641}
\crossref{https://doi.org/10.4213/tvp4641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568795}
\elib{http://elibrary.ru/item.asp?id=24850807}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 3
\pages 513--520
\crossref{https://doi.org/10.1137/S0040585X97T98782X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391112700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988535745}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4641
  • https://doi.org/10.4213/tvp4641
  • http://mi.mathnet.ru/eng/tvp/v60/i3/p613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. J. Husler, V. I. Piterbarg, “On shape of high massive excursions of trajectories of Gaussian homogeneous fields”, Extremes, 20:3 (2017), 691–711  crossref  mathscinet  zmath  isi
    2. V. I. Piterbarg, “Massive excursions of Gaussian isotropic fields. Method of moments”, Theory Probab. Appl., 63:2 (2018), 193–208  mathnet  crossref  crossref  isi  elib
    3. A. O. Kleban, V. I. Piterbarg, “Method of moments for exit probabilities of Gaussian vector processes from a large region”, Theory Probab. Appl., 63:4 (2019), 545–555  mathnet  crossref  crossref  isi  elib
    4. V. I. Turchin, A. A. Rodionov, “Source detection and bearing estimation using sparse antenna arrays”, Radiophys. Quantum Electron., 61:2 (2018), 109–126  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:187
    Full text:27
    References:61
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019